Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Application of the theory of relative cyclic fields to both cases of Fermat's last theorem. II


Author: H. S. Vandiver
Journal: Trans. Amer. Math. Soc. 29 (1927), 154-162
MSC: Primary 11D41; Secondary 11R16
MathSciNet review: 1501381
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D41, 11R16

Retrieve articles in all journals with MSC: 11D41, 11R16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501381-8
PII: S 0002-9947(1927)1501381-8
Article copyright: © Copyright 1927 American Mathematical Society